Modified model reference adaptive control approach for systems with noise or unmodelled dynamics

Neild, S.A., Yang, L. and Wagg, D.J. (2008) Modified model reference adaptive control approach for systems with noise or unmodelled dynamics. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering , 222 (3). 197 - 208. ISSN 0959-6518

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Neild, S.A.
  • Yang, L.
  • Wagg, D.J.
Dates:
  • Published: 2008
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 29 Jul 2014 09:23
Last Modified: 29 Jul 2014 09:23
Published Version: http://dx.doi.org/10.1243/09596518JSCE527
Status: Published
Publisher: Sage
Refereed: Yes
Identification Number: 10.1243/09596518JSCE527
Open Archives Initiative ID (OAI ID):

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Export

Statistics